# SDR AALA202506238750

- Difficulty date: June 20, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737823
- Aircraft serial: 31245
- Aircraft time: 26,013 hours, 11,254 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Wastegate Valve
- Condition: Clogged
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED ROTTEN EGGS ODOR IN CABIN DURING DESCENT. ACCOMPLISHED SOF CARD 08L00021001. FOUND LEFT AFT SERVICE DOOR SILL DRAINS NOT DRAINING. THE WASTE VALVE IS CLOGGED. REMOVED AND REPLACED VALVE. PER AMM 38-31-06. OPERATIONAL CHECKS AND LEAK CHECKS ARE GOOD.
